# SDR GXPA97013

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 147
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: KX548
- Condition: Contaminated
- Location: Rt Mlg Well
- Component: Klixon, A10124239107
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED LORAINE, MEXICO ON 5-30-97 FOR LAREDO, TEXAS.  AIRCRAFT RETURNED TO LORAINE, MEXICO DUE TO MLG DOORS WOULD NOT CLOSE AFTER MLG RETRACTED.  FERRIED TO LAREDO, TEXAS FOR REPAIRS.  FOUND LT MLG UPLOCK (15G1) SWITCH SOAKED WITH MOISTURE.  DRIED SWITCH.  RESEALED COVER.  OPERATIONAL CHECK OF MLG RETRACTION/EXTENSION OK ON JACKS.
